# SDR DALA2023060504548

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 23 hours, 4 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 WHILE AT NRT FOR THE ACCOMPLISHMENT OF THE VIASAT MODIFICATION, AIRCRAFT SUSTAINED DAMAGE. DURING THE TASK OF REMOVING THE EXISTING A539-70026-203 CLIP PER THE REQUIREMENTS OF DRAWING F534 79820 KU ANTENNA, REINFORCEMENT, MTC MADE A 3.2-MM (0.125-INCH) HOLE ALONG WITH ADDITIONAL DENTS ON THE VERTICAL FLANGE OF STRINGER 3R AT FRAME STATION FR 62. SEE FIGURE 1 FOR DETAILS. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 6 MONTHS. CORRECTIVE ACTION: CLOSE LOG - WRONG FILE CODE. (2795719)
